# SDR HNAA2019060700164

- Difficulty date: June 7, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N601DW
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 48,017 hours, 41,925 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Fwd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PRESSURE BULKHEAD CRACKED.... FIX:INSTALLED DOUBLER, FILLER AND SHIMS FOR REPAIR OF FWD PRESSURE BULKHEAD AT UPPER CENTER AREA IAW ETD2019-145-069777 REV A.
